Alert archive / Idaho / Wind Advisories in 2026

Wind Advisory 3, NWS Pocatello, ID

February 17, 20268 counties in Idaho

NWS Pocatello, ID issued this wind advisory at Feb 17, 2026, 12:22 PM MST for 8 counties in Idaho. It took effect at Feb 18, 2026, 9:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2026, 12:22 PM MST (19:22 UTC)
In effect from
Feb 18, 2026, 9:00 AM MST
Expired
Feb 18, 2026, 5:48 PM MST
In force
9 hr
Issued by
NWS Pocatello, ID

Counties Bannock County, ID, Bingham County, ID, Blaine County, ID, Cassia County, ID, Lincoln County, ID, Minidoka County, ID, Oneida County, ID, Power County, ID

The radar

The Pocatello radar (KSFX), 53 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 7.4 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2026-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2026-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1626 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

179 
WWUS75 KPIH 171922
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
1222 PM MST Tue Feb 17 2026

IDZ051-054>057-181300-
/O.NEW.KPIH.WI.Y.0003.260218T1600Z-260219T0300Z/
Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley-
Southern Hills/Albion Mountains-Raft River Region-
Including the cities of Carey, Oakley, Almo, Rupert, Pocatello,
American Falls, Shoshone, Shelley, Burley, Rockland, Holbrook,
Albion, Malta, Richfield, Fort Hall, Heyburn, and Blackfoot
1222 PM MST Tue Feb 17 2026

...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM MST WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Eastern Magic Valley, Shoshone/Lava Beds, Lower Snake 
  River Plain, Raft River Region, and Southern Hills/Albion 
  Mountains.

* WHEN...From 9 AM to 8 PM MST Wednesday.

* IMPACTS...Gusty winds could make driving difficult, especially for 
  high profile vehicles. Unsecured objects may be blown around. 
  Pockets of blowing and drifting snow are possible where snow left 
  on the ground exists after it has ended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Visit weather.gov/pocatello for more information.

JKeyes
3 follow-up statements
206 
WWUS75 KPIH 181009
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
309 AM MST Wed Feb 18 2026

IDZ051-054>057-190300-
/O.CON.KPIH.WI.Y.0003.260218T1600Z-260219T0300Z/
Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley-
Southern Hills/Albion Mountains-Raft River Region-
Including the cities of Oakley, Pocatello, Holbrook, Richfield,
Carey, Shelley, Blackfoot, Rupert, American Falls, Heyburn, Almo,
Albion, Malta, Burley, Fort Hall, Shoshone, and Rockland
309 AM MST Wed Feb 18 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM 
MST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Eastern Magic Valley, Shoshone/Lava Beds, Lower Snake 
  River Plain, Raft River Region, and Southern Hills/Albion 
  Mountains.

* WHEN...From 9 AM this morning to 8 PM MST this evening.

* IMPACTS...Gusty winds could make driving difficult, especially for 
  high profile vehicles. Unsecured objects may be blown around. 
  Pockets of blowing and drifting snow are possible where snow left 
  on the ground exists after it has ended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Visit weather.gov/pocatello for more information.

13
717 
WWUS75 KPIH 181759
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
1059 AM MST Wed Feb 18 2026

IDZ051-054>057-190300-
/O.CON.KPIH.WI.Y.0003.000000T0000Z-260219T0300Z/
Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley-
Southern Hills/Albion Mountains-Raft River Region-
Including the cities of Burley, Malta, Rupert, Richfield,
Blackfoot, Pocatello, American Falls, Holbrook, Shoshone, Fort
Hall, Oakley, Carey, Almo, Rockland, Albion, Shelley, and Heyburn
1059 AM MST Wed Feb 18 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.  Locally 
  higher gusts are possible in favored terrain areas.

* WHERE...Eastern Magic Valley, Shoshone/Lava Beds, Lower Snake 
  River Plain, Raft River Region, and Southern Hills/Albion 
  Mountains.

* WHEN...Until 8 PM MST this evening.

* IMPACTS...Gusty winds could make driving difficult, especially for 
  high profile vehicles. Unsecured objects may be blown around. 
  Pockets of blowing and drifting snow are possible where snow left 
  on the ground exists after it has ended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Visit weather.gov/pocatello for more information.

JKeyes
233 
WWUS75 KPIH 190048
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
548 PM MST Wed Feb 18 2026

IDZ051-054>057-190200-
/O.CAN.KPIH.WI.Y.0003.000000T0000Z-260219T0300Z/
Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley-
Southern Hills/Albion Mountains-Raft River Region-
Including the cities of Pocatello, Malta, Rockland, Shoshone,
Shelley, Albion, Holbrook, Burley, Carey, American Falls,
Blackfoot, Rupert, Fort Hall, Richfield, Almo, Heyburn, and
Oakley
548 PM MST Wed Feb 18 2026

...WIND ADVISORY IS CANCELLED...

Wind has dropped off significantly the last couple of hours. Wind 
gusts have dropped below 45 mph across the area. Winds will continue 
to drop off the next couple of hours.

$$

Visit weather.gov/pocatello for more information.

Wyatt

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Feb 17, 11:05 AM MST, 1 hour 17 minutes earlier. Its key messages:

  • Wind Advisory for South Hills, eastern Magic Valley, and Snake River Plain through this morning.
  • Winter Weather Advisory for Central Mountains and Eastern Highlands tonight through this morning.
  • Winter Storm Warning for Bear River Range through early Thursday morning.
  • More snow Tuesday night into Wednesday for many.
Area forecast discussion, Feb 17, 11:05 AM MST, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Pocatello ID
1105 AM MST Tue Feb 17 2026

.KEY MESSAGES...

- Wind Advisory for South Hills, eastern Magic Valley, and Snake
  River Plain through this morning.

- Winter Weather Advisory for Central Mountains and Eastern
  Highlands tonight through this morning.

- Winter Storm Warning for Bear River Range through early
  Thursday morning.

- More snow Tuesday night into Wednesday for many.

&&

.DISCUSSION...
Issued at 303 AM MST Tue Feb 17 2026

First storm is moving through the region this morning.
High elevation snow is falling ahead of a cold front which is
pushing through east Idaho during the early morning hours. We have
seen gusty conditions in many parts of south Idaho with several
reports in the 40s and 50s. Expect the winds to weaken below
advisory levels by afternoon. We could see some light snow down to
the valley floors for a couple hours this morning after the cold
front passes. However accumulations look light as drier air will
quickly work into the region. Current headlines still look
reasonable with a storm total of up to 8 inches below 7000 feet and
up to a foot above 7000 feet.

Almost as soon as the first storm exits, the second storm moves into
the area. We'll see showers ahead of this second system arrive late
this afternoon. Snow levels will be down to valley floors so
anything that falls will stick. However, the better accumulations
will likely hold off until late tonight into Wednesday morning when
the low pressure system works through the region. Like the first
system, we will see some southerly winds ahead of a cold front which
will limit our precipitation totals. Am very concerned about
forecast snow totals with this second system. Have the highest
confidence in the snow totals across the eastern highlands where
nearly all models show widespread snow for several hours late
tonight into Wednesday morning. The lower elevations will likely see
3 to 8 inches with up to a foot on upper slopes and ridges. Forecast
snow amounts in the Snake Plain and eastern Magic Valley range from
1 to 3 inches. But the best probabilities are generally under 2
inches. The GFS qpf seems to be the real driver for snowfall in the
Snake Plain while many of the other high resolution models show
lesser amounts, perhaps accounting for some downslope effects. As
with the current system. Best chances for snow in the Snake Plain
and Magic Valley seem to be for a few hours along and behind the
front when the downslope effects are lessened. It looks like there's
a greater than 50% chance that some areas in the Snake Plain and
eastern Magic Valley could reach wind advisory levels for a brief
time Wednesday afternoon.

Chances for light snow continue through the end of the week as the
upper trough swings through the region. However, snow amounts look
light with little or no impacts expected. Still looks like mainly
dry weather for the weekend with a ridge amplifying overhead.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1051 AM MST Tue Feb 17 2026

Will have gusty winds at PIH, IDA and DIJ this afternoon in the
20 to 30 knot range with sustained speeds 10 to 20 knots. Will
die down after sunset. Expect mainly VFR conditions through this
afternoon and early evening but with the next storm system
dropped all sites to the MVFR to IFR level between 08Z and 18Z
Wednesday with low ceilings and reduced visibility. Will be less
than 20 percent chance for LIFR at all sites with the highest
chance at DIJ. Main feature of forecast is the potential for
some widespread snow tonight into Thursday.

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 2 PM MST this afternoon for IDZ052>054.
Winter Storm Warning until 5 AM MST Thursday for IDZ060.
Winter Weather Advisory until 5 PM MST this afternoon for
IDZ061>064-066-067-071>074.

&&

DISCUSSION...AMM/13
AVIATION...GK

In the hours before

Local storm report, Feb 17, 9:48 AM MST, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Pocatello ID
948 AM MST Tue Feb 17 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     Snow             Downey                  42.43N 112.13W
02/17/2026  M2.0 Inch        Bannock            ID   CO-OP Observer

            CO-OP Observer station DWYI1 Downey.

0700 AM     Snow             4 NNE Holbrook          42.22N 112.64W
02/17/2026  M1.8 Inch        Oneida             ID   Cocorahs

            Cocorahs station ID-ON-1 3 NNE Holbrook.

0700 AM     Snow             4 ENE Ucon              43.62N 111.88W
02/17/2026  M0.8 Inch        Bonneville         ID   Cocorahs

            Cocorahs station ID-BV-6 4 ENE Ucon.

0700 AM     Snow             Moore                   43.73N 113.37W
02/17/2026  M1.1 Inch        Butte              ID   Cocorahs

            Cocorahs station ID-BT-3 Moore 0.1 W.

0700 AM     Snow             2 SW Sun Valley         43.66N 114.35W
02/17/2026  M3.5 Inch        Blaine             ID   Cocorahs

            Cocorahs station ID-BN-7 Ketchum 2.2 SSE.

0700 AM     Snow             1 WNW Hailey            43.52N 114.32W
02/17/2026  M1.2 Inch        Blaine             ID   Cocorahs

            Cocorahs station ID-BN-6 Hailey 1.0 WNW.

0700 AM     Snow             Bellevue                43.46N 114.26W
02/17/2026  M1.0 Inch        Blaine             ID   Cocorahs

            Cocorahs station ID-BN-3 Bellevue.

0700 AM     Snow             5 N Inkom               42.88N 112.23W
02/17/2026  M2.3 Inch        Bannock            ID   Cocorahs

            Cocorahs station ID-BK-27 Inkom 5.5 N.

0800 AM     Snow             3 NNE Driggs            43.77N 111.08W
02/17/2026  M1.5 Inch        Teton              ID   Cocorahs

            Cocorahs station ID-TT-1 3 NNE Driggs.

0800 AM     Snow             Bern                    42.34N 111.39W
02/17/2026  M1.0 Inch        Bear Lake          ID   CO-OP Observer

            CO-OP Observer station BERI1 Bern.

&&

TAX
Local storm report, Feb 17, 10:01 AM MST, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Pocatello ID
1001 AM MST Tue Feb 17 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 AM     Snow/Ice Dmg     2 E Newdale             43.88N 111.56W
02/17/2026                   Madison            ID   Dept of Highways

            State HWY 33 closed from Newdale east to
            Tetonia due to blowing and drifting snow.
            Winds in the area gusting to near 50 mph
            with fresh snow.

&&

TAX
Local storm report, Feb 17, 10:02 AM MST, 2 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Pocatello ID
1002 AM MST Tue Feb 17 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     Snow/Ice Dmg     2 SE Poplar             43.60N 111.65W
02/17/2026                   Bonneville         ID   Dept of Highways

            State HWY 26 closed from Ririe east to Swan
            Valley due to blowing and drifting snow.
            Winds in the area gusting to near 50 mph
            with fresh snow.

&&

TAX
Special weather statement, Feb 17, 10:35 AM MST, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Pocatello ID
1035 AM MST Tue Feb 17 2026

IDZ065-180000-
Teton Valley-
Including the cities of Ashton, Tetonia, and Driggs
1035 AM MST Tue Feb 17 2026

...Strong south winds continues this afternoon from Rexburg east
toward the Teton Valley...

Strong south winds remain in place late this morning, with gusts
40-50 mph reported. This is impacting travel, especially on any
east to west oriented roads like Highway 33. Blowing and drifting
conditions have been reported and will likely remain into the
afternoon. Winds should quickly decrease by late afternoon. For
the latest travel conditions, check with Idaho 5-1-1.
Local storm report, Feb 17, 10:39 AM MST, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Pocatello ID
1039 AM MST Tue Feb 17 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Non-Tstm Wnd Gst 8 ENE Atomic City       43.50N 112.67W
02/17/2026  M71 MPH          Bingham            ID   Mesonet

            Mesonet station SOEST East Butte.

0350 AM     Non-Tstm Wnd Gst 2 NW Idaho Falls        43.52N 112.07W
02/17/2026  M68 MPH          Bonneville         ID   ASOS

            ASOS station KIDA Idaho Falls Regional
            Airport.

0310 AM     Non-Tstm Wnd Gst 8 N Malad City          42.31N 112.24W
02/17/2026  M63 MPH          Oneida             ID   Mesonet

            Mesonet station PC497 Station Canyon.

0315 AM     Non-Tstm Wnd Gst 8 SW Downey             42.34N 112.23W
02/17/2026  M63 MPH          Oneida             ID   Mesonet

            Mesonet station 3010 D5 Malad Summit I-15.

0739 AM     Non-Tstm Wnd Gst 9 W Black Pine          42.04N 113.15W
02/17/2026  M62 MPH          Cassia             ID   Mesonet

            Mesonet station MOFI1 Moburg Canyon.

0750 AM     Non-Tstm Wnd Gst 9 SSW Mud Lake          43.72N 112.53W
02/17/2026  M62 MPH          Jefferson          ID   Mesonet

            Mesonet station ROV 9 SSW Mud Lake.

0830 AM     Non-Tstm Wnd Gst 5 E Clementsville       43.86N 111.28W
02/17/2026  M62 MPH          Teton              ID   Mesonet

            Mesonet station 8975 D6 River Rim ID-33.

0645 AM     Non-Tstm Wnd Gst 1 NE Terreton           43.84N 112.42W
02/17/2026  M60 MPH          Jefferson          ID   Mesonet

            Mesonet station TER 1 NE Terreton.

0245 AM     Non-Tstm Wnd Gst Holbrook                42.17N 112.66W
02/17/2026  M59 MPH          Oneida             ID   Mesonet

            Mesonet station ITDD9 D5 Holbrook ID-38.

0310 AM     Non-Tstm Wnd Gst 2 ESE Whitney           42.06N 111.80W
02/17/2026  M59 MPH          Franklin           ID   Mesonet

            Mesonet station PC130 Cub River.

0415 AM     Non-Tstm Wnd Gst Thornton                43.76N 111.85W
02/17/2026  M59 MPH          Madison            ID   Mesonet

            Mesonet station 8472 D6 Thornton US-20.

0440 AM     Non-Tstm Wnd Gst 5 SSW Clementsville     43.81N 111.42W
02/17/2026  M59 MPH          Madison            ID   Mesonet

            Mesonet station PC141 Canyon Creek.

0845 AM     Non-Tstm Wnd Gst 1 NNE Clementsville     43.88N 111.36W
02/17/2026  M59 MPH          Teton              ID   Mesonet

            Mesonet station 2979 D6 Botts ID-33.

0502 AM     Non-Tstm Wnd Gst 17 WSW Marion           42.17N 114.20W
02/17/2026  M58 MPH          Cassia             ID   Mesonet

            Mesonet station CRII1 Cotton Ridge.

0400 AM     Non-Tstm Wnd Gst 5 SSE Roberts           43.65N 112.10W
02/17/2026  M57 MPH          Jefferson          ID   Mesonet

            Mesonet station 3306 D6 Osgood I-15.

0945 PM     Non-Tstm Wnd Gst 7 SSE Rockland          42.47N 112.84W
02/16/2026  M56 MPH          Power              ID   Mesonet

            Mesonet station ITDD8 D5 Big Canyon ID-37.

0945 PM     Non-Tstm Wnd Gst 2 NNW Arimo             42.58N 112.19W
02/16/2026  M56 MPH          Bannock            ID   Mesonet

            Mesonet station ITDC6 D5 Marsh Valley I-15.

0525 AM     Non-Tstm Wnd Gst 1 NNW Craters of Moon   43.43N 113.54W
02/17/2026  M56 MPH          Butte              ID   Mesonet

            Mesonet station SOCRA Craters Of The Moon.

0800 AM     Non-Tstm Wnd Gst 5 WSW Craters of Moon   43.41N 113.63W
02/17/2026  M56 MPH          Butte              ID   Mesonet

            Mesonet station 3021 D6 Tom Cat Summit
            US-20.

0308 AM     Non-Tstm Wnd Gst 1 S Michaud             42.92N 112.57W
02/17/2026  M55 MPH          Power              ID   ASOS

            ASOS station KPIH Pocatello Regional
            Airport.

0320 AM     Non-Tstm Wnd Gst 3 NNW Mink Creek        42.28N 111.74W
02/17/2026  M55 MPH          Franklin           ID   Mesonet

            Mesonet station PC362 Oneida Narrows.

0345 AM     Non-Tstm Wnd Gst 4 NNW Shelley           43.43N 112.14W
02/17/2026  M55 MPH          Bonneville         ID   Mesonet

            Mesonet station SHLI 4 NNW Shelley.

0400 AM     Non-Tstm Wnd Gst 2 N Roberts             43.74N 112.12W
02/17/2026  M55 MPH          Jefferson          ID   Mesonet

            Mesonet station SOROB Roberts.

0445 AM     Non-Tstm Wnd Gst 6 NW Atomic City        43.51N 112.89W
02/17/2026  M55 MPH          Butte              ID   Mesonet

            Mesonet station 3699 D6 INL Puzzle
            US-20/US-26.

0625 AM     Non-Tstm Wnd Gst 8 NNW Atomic City       43.55N 112.87W
02/17/2026  M55 MPH          Butte              ID   Mesonet

            Mesonet station SOCIT Critical
            Infrastructure Test Ran.

0630 AM     Non-Tstm Wnd Gst 8 SSW Island Park       44.32N 111.45W
02/17/2026  M55 MPH          Fremont            ID   Mesonet

            Mesonet station 8488 D6 Osborne Bridge
            US-20.

0655 AM     Non-Tstm Wnd Gst 12 E Howe               43.78N 112.76W
02/17/2026  M55 MPH          Butte              ID   Mesonet

            Mesonet station SOSAN Sand Dunes.

0950 PM     Non-Tstm Wnd Gst 11 WSW Atomic City      43.40N 113.02W
02/16/2026  M54 MPH          Butte              ID   Mesonet

            Mesonet station SUM Big Southern Butte.

1030 PM     Non-Tstm Wnd Gst 6 ENE Palisades         43.37N 111.10W
02/16/2026  M54 MPH          Bonneville         ID   Mesonet

            Mesonet station MBWBT Mount Baird - Wind.

0530 AM     Non-Tstm Wnd Gst 6 N Monteview           44.02N 112.54W
02/17/2026  M54 MPH          Jefferson          ID   Mesonet

            Mesonet station SOMON Monteview.

0530 AM     Non-Tstm Wnd Gst 6 N Monteview           44.02N 112.54W
02/17/2026  M54 MPH          Jefferson          ID   Mesonet

            Mesonet station MON 6 N Monteview.

0555 AM     Non-Tstm Wnd Gst 10 SSE Howe             43.65N 112.91W
02/17/2026  M54 MPH          Butte              ID   Mesonet

            Mesonet station SONRF Naval Reactors
            Facility.

0915 AM     Non-Tstm Wnd Gst 14 NE Atomic City       43.55N 112.59W
02/17/2026  M54 MPH          Bingham            ID   Mesonet

            Mesonet station 3672 D6 Telegraph Hill
            US-20.

0920 PM     Non-Tstm Wnd Gst 11 W Osgood             43.55N 112.33W
02/16/2026  M53 MPH          Bonneville         ID   Mesonet

            Mesonet station SOKET Kettle Butte.

0945 PM     Non-Tstm Wnd Gst 1 NW Mccammon           42.66N 112.21W
02/16/2026  M53 MPH          Bannock            ID   Mesonet

            Mesonet station 5647 D5 McCammon Interchange
            I-15.

0315 AM     Non-Tstm Wnd Gst 6 NW Mink Creek         42.30N 111.79W
02/17/2026  M53 MPH          Franklin           ID   Mesonet

            Mesonet station ITDB6 D5 Treasureton Summit
            ID-34.

0320 AM     Non-Tstm Wnd Gst 1 WNW Mink Creek        42.23N 111.74W
02/17/2026  M53 MPH          Franklin           ID   Mesonet

            Mesonet station PC639 Mink Creek.

0325 AM     Non-Tstm Wnd Gst 13 NE Atomic City       43.59N 112.65W
02/17/2026  M53 MPH          Bingham            ID   Mesonet

            Mesonet station SOMFC Materials And Fuels
            Complex.

0330 AM     Non-Tstm Wnd Gst 1 NW Niter              42.52N 111.74W
02/17/2026  M53 MPH          Caribou            ID   Mesonet

            Mesonet station GREI 1 NW Niter.

0340 AM     Non-Tstm Wnd Gst 3 WNW Soda Springs      42.67N 111.65W
02/17/2026  M53 MPH          Caribou            ID   Mesonet

            Mesonet station PC361 Mullen.

0345 AM     Non-Tstm Wnd Gst 2 SW Lund               42.63N 111.92W
02/17/2026  M53 MPH          Caribou            ID   Mesonet

            Mesonet station 2989 D5 Fish Creek Summit
            US-30.

0405 AM     Non-Tstm Wnd Gst 2 W Iona                43.53N 111.96W
02/17/2026  M53 MPH          Bonneville         ID   Mesonet

            Mesonet station GW5938 2 W Iona.

0421 AM     Non-Tstm Wnd Gst 1 NW Rexburg            43.83N 111.80W
02/17/2026  M53 MPH          Madison            ID   ASOS

            ASOS station KRXE Rexburg-Madison Airport.

0615 AM     Non-Tstm Wnd Gst 8 ESE Berenice          43.81N 112.84W
02/17/2026  M53 MPH          Butte              ID   Mesonet

            Mesonet station ITDD3 D6 Junction Summit
            ID-22/ID-33.

0700 AM     Non-Tstm Wnd Gst 7 W Bloomington         42.20N 111.55W
02/17/2026  M53 MPH          Bear Lake          ID   Mesonet

            Mesonet station PRSUT Paris Peak.

0815 AM     Non-Tstm Wnd Gst 2 ENE Chester           44.01N 111.54W
02/17/2026  M53 MPH          Fremont            ID   Mesonet

            Mesonet station 10817 D6 Fall River US-20.

0845 PM     Non-Tstm Wnd Gst 4 SSE Cherry Creek      42.04N 112.21W
02/16/2026  M52 MPH          Oneida             ID   Mesonet

            Mesonet station ITDC2 D5 Samaria I-15.

0900 PM     Non-Tstm Wnd Gst 4 NNW Black Pine        42.07N 113.02W
02/16/2026  M52 MPH          Cassia             ID   Mesonet

            Mesonet station MSI04 Pilot Gold.

0905 PM     Non-Tstm Wnd Gst 20 ESE Craters of Moon  43.29N 113.18W
02/16/2026  M52 MPH          Butte              ID   Mesonet

            Mesonet station SOCOX Coxs Well.

0245 AM     Non-Tstm Wnd Gst 6 SE Albion             42.35N 113.52W
02/17/2026  M52 MPH          Cassia             ID   Mesonet

            Mesonet station 2983 D4 Conner Summit ID-77.

0330 AM     Non-Tstm Wnd Gst Franklin                42.01N 111.81W
02/17/2026  M52 MPH          Franklin           ID   Mesonet

            Mesonet station 8433 D5 Franklin US-91.

0350 AM     Non-Tstm Wnd Gst 2 WSW Goshen            43.30N 112.12W
02/17/2026  M52 MPH          Bingham            ID   Mesonet

            Mesonet station PC589 Goshen.

0420 AM     Non-Tstm Wnd Gst 9 NW Small              44.31N 112.52W
02/17/2026  M52 MPH          Clark              ID   Mesonet

            Mesonet station PC371 Medicine Lodge.

0615 AM     Non-Tstm Wnd Gst 9 E Butte City          43.63N 113.06W
02/17/2026  M52 MPH          Butte              ID   Mesonet

            Mesonet station SODEA Dead Man Canyon.

0625 AM     Non-Tstm Wnd Gst 11 WSW Monteview        43.86N 112.73W
02/17/2026  M52 MPH          Butte              ID   Mesonet

            Mesonet station SOSMC Specific Manufacturing
            Capabilit.

0800 PM     Non-Tstm Wnd Gst 4 WNW Buist             42.35N 112.51W
02/16/2026  M51 MPH          Oneida             ID   Mesonet

            Mesonet station PC596 Jensen Pass.

1000 PM     Non-Tstm Wnd Gst 3 W Arbon Valley        42.88N 112.66W
02/16/2026  M51 MPH          Power              ID   Mesonet

            Mesonet station 2977 D5 Arbon Valley I-86.

0250 AM     Non-Tstm Wnd Gst 1 NE Aberdeen           42.95N 112.82W
02/17/2026  M51 MPH          Bingham            ID   Mesonet

            Mesonet station SOABE Aberdeen.

0545 AM     Non-Tstm Wnd Gst 1 W Gray                43.05N 111.38W
02/17/2026  M51 MPH          Bonneville         ID   Mesonet

            Mesonet station WYNI1 Dale Bitner.

0650 AM     Non-Tstm Wnd Gst 3 WSW Lindsayville      42.40N 111.48W
02/17/2026  M51 MPH          Bear Lake          ID   Mesonet

            Mesonet station PC215 Bartlett Lake.

0900 AM     Non-Tstm Wnd Gst 3 SSW Ashton            44.02N 111.47W
02/17/2026  M51 MPH          Fremont            ID   Mesonet

            Mesonet station AHTI 3 SSW Ashton.

0330 AM     Non-Tstm Wnd Gst 2 NW Swanlake           42.34N 112.03W
02/17/2026  M50 MPH          Bannock            ID   Mesonet

            Mesonet station 8833 D5 Swan Lake US-91.

0420 AM     Non-Tstm Wnd Gst 2 S Conda               42.70N 111.52W
02/17/2026  M50 MPH          Caribou            ID   Mesonet

            Mesonet station PC360 Trail Canyon.

0445 AM     Non-Tstm Wnd Gst 7 NNW Idahome           42.52N 113.42W
02/17/2026  M50 MPH          Cassia             ID   Mesonet

            Mesonet station 3258 D4 Yale I-84.

&&

TAX
Local storm report, Feb 17, 10:44 AM MST, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Pocatello ID
1044 AM MST Tue Feb 17 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 AM     Non-Tstm Wnd Dmg 2 SSW Rockford          43.16N 112.57W
02/17/2026                   Bingham            ID   Utility Company

            Idaho Power reports 62 customers without
            power due to an object blown into the line.

&&

TAX

Nearby

Wind Advisories in Idaho, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.